RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 5, Pages 1028–1031 (Mi dan33011)  

THEORY OF ELASTICITY

A solution of the generalized problem of I. Y. Shtaerman

F. P. Kochanov

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (462 kB)

Bibliographic databases:

Document Type: Article
UDC: 539.3
Presented: A. Yu. Ishlinskii
Received: 05.05.1966

Citation: F. P. Kochanov, “A solution of the generalized problem of I. Y. Shtaerman”, Dokl. Akad. Nauk SSSR, 173:5 (1967), 1028–1031

Citation in format AMSBIB
\Bibitem{Koc67}
\by F.~P.~Kochanov
\paper A solution of the generalized problem of I.\,Y.~Shtaerman
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 5
\pages 1028--1031
\mathnet{http://mi.mathnet.ru/dan33011}
\zmath{https://zbmath.org/?q=an:0173.52406}


Linking options:
  • http://mi.mathnet.ru/eng/dan33011
  • http://mi.mathnet.ru/eng/dan/v173/i5/p1028

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019